# SDR CALA2022100602688

- Difficulty date: October 3, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 78,919 hours, 30,850 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347220920300
- Condition: Elongated
- Location: Fr64 To Fr66
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE FLOOR BEAM -Y765 BTW FR64 TO FR66  AT AFT GALLEY AREA SEE AEROMAN NON ROUTINE 2022-393859 REPLACED FLOOR BEAM-Y765 LOC BTW FR64 TO FR66 AT AFT GALLEY AREA PERFORMED SCEPTRE ENTRY ON LOG PAGE NUMBER IS:9289332 MEASURE OF IAW SRM A320 51-72-11-911-001 AND DWG D53472200. D53472201.PERFO ELONGATED HOLE ARE L:0.464IN, W:0.289IN. TOOL USED DIGITAL CALI RMED VISUAL INSPECTION ON AREA AND NOT FOUND MORE DANAGE IAW NTM PER P/N:500-196-30,S/N:A20227391 DUE DATE:SEP-16-2022 51-90-00 SEE AEROMAN NON ROUTINE 2022-393859 FOR INSP
